# SDR 2003F00352

- Difficulty date: November 26, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 65727731
- Condition: Corroded
- Location: Nr 2 Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SKIN OF NR 2 'S' DUCT AT RIB STATIONS 9, 10, 12, 16, 17, 27, 30, 37 AND 38.  REMOVED CORROSION AND REPAIRED WITH EXTERIOR SKIN REPAIRS IAW SRM 54-10-3.  (M)
